Quantum stochastic calculus on full Fock space

Volume 43 / 1998

Michael Skeide Banach Center Publications 43 (1998), 369-379 DOI: 10.4064/-43-1-369-379

Abstract

We present a new version of integration of time-adapted processes with respect to creation, annihilation and conservation processes on the full Fock space. Among the new features, in the first place, there is a new formulation of adaptedness which is both simpler and more general than the known ones. The new adaptedness allows for processes which are not restricted to be elements of some norm closure of the ∗-algebra which is generated by the basic creation processes.

Authors

  • Michael Skeide

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image